# SDR REXA2021052800386

- Difficulty date: May 22, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT AFT OF SERVICE DOOR IS INOP.  REMOVED & INSTALLED 253JLC, 254HRC, 253HLC IAW CRJ 900 AMM 25-26-05-000/400-802(A37) REMOVED AND REPLACED EPSU BATTERY PACK CHARGER IAW AMM 33-51-17-000/400-801/802-A04.  OPS CHECK GOOD.
